# SDR TWRA9811

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PRS1B
- Condition: Tripped
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, 'E' ZONE EMERGENCY LIGHTS ON, UNABLE TO RESET.  REMOVED AND REPLACED BATTERY CHARGER 'E' ZONE LEFT REAR.  OPS CHECK OK PER MM 33-51-00.  (M)
